# SDR QXEA200700245

- Difficulty date: February 21, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 12,188 hours, 8,801 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Maint Error
- Stage of operation: TX
- How discovered: V
- Nature of condition: W, N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2328: DURING TAXI, ELEVATOR PRESSURE CAUTION ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  STANDBY HYD PUMP WAS RUNNING WHEN NOT SELECTED.  MAINTENANCE FOUND HYD SYS CONT CB H7 PULLED AND COLLARED.  REMOVED COLLAR AND RESET CB.  PERFORMED OPS TEST OF THE STANDBY POWER UNIT IAW Q400 AMM TASK 29-11-36-710-801.  OPS TEST IS GOOD WITH NO DISCREPANCIES NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
